# SDR CALA0000465

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CARGO TIEDOWN TRACK CORRODED IN AFT PIT AT FS 1007 - 1360, LONGERON 27L.  THE TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-3.
